The noncoercive quasi-variational inequalities related to impulse control problems

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

This paper deals with the numerical analysis of noncoercive quasi-variational inequalities of impulse control problems. Optimally L-error-estimates are derived using qualitative properties of both the continuous and finite element approximation solutions and the notion of subsolutions.

Original languageEnglish
Pages (from-to)101-108
Number of pages8
JournalComputers and Mathematics with Applications
Volume35
Issue number12
Publication statusPublished - Jun 1998

    Fingerprint

Keywords

  • Finite elements
  • Impulse control
  • Quasi-variational inequality
  • Subsolution

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this